# SDR RAAA98E8012

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT OVERWING EMERGENCY EXIT PULL DOWN EMERGENCY LIGHT FAILED SERVICE CHECK.  CHANGED EMERGENCY LIGHT DUE FAILED.
